MAUDE Adverse Event Report: IMPERATIVE CARE INC. PRODIGY CATHETER

IMPERATIVE CARE INC. PRODIGY CATHETER
Model Number PRODIGY8F
Medical Device Problem Codes Break (1069); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The prodigy 8f catheter was returned for investigation.Investigation confirmed marker band detachment and suggested that an axial force was applied to the catheter which pulled the radiopaque marker band through the outer jacket materials resulting in the detachment of the radiopaque marker band from the catheter.Investigation demonstrated tearing of catheter outer jacket material on the catheter shaft near the distal tip.Based on the damage, the distal tip was compressed and collapsed, and the radiopaque marker appeared to have been torn out from the catheter shaft jacket.The radiopaque marker band was not returned for investigation.Based on the complaint information provided the exact root cause could not be determined.However, the prodigy catheter was advanced and withdrawn through a stent, which may have been a contributing factor to the marker band detachment.The manufacturing records for prodigy 8f were reviewed and demonstrated that the product met all the design and manufacturing specifications.
 
Event or Problem Description
It was reported that during an in-stent restenosis (isr) procedure, the prodigy 8f catheter was used with a third-party sheath and guidewire.After the second pass, the physician noticed the distal tip was missing.Upon fluoroscopy, the marker band was visible inside the stent in the sfa.The physician successfully retrieved the marker band with the use of an additional third-party device.There were no device malfunctions or difficulty tracking the device during the procedure.The patient was stable post procedure, and no patient sequelae was reported.

Brand Name
PRODIGY CATHETER
Common Device Name
PRODIGY CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23854634
Report Number3014590708-2025-00031
Device Sequence Number14699850
Product Code QEW
UDI-Device Identifier00850032079143
UDI-Public(01)00850032079143(17)270731(10)071625-01
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K214114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRODIGY8F
Device Catalogue NumberPRODIGY8F
Device Lot Number071625-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOT SHOT.; MEDTRONIC SPIDER WIRE FILTER.; TERUMO 8F PINNACLE DESTINATION SHEATH.; TERUMO ADVANTAGE GLIDEWIRE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown